MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR

ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B2-70072
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The b2-70072 tubing sets involved in the reported events were not available for investigation, as the customer discarded the products.Lot number information was not provided.As a result, an investigation of the tubing could not be performed.The complaint could not be confirmed, and the probable cause remains unknown.If additional information becomes available, a supplemental report will be submitted, as applicable.Reference to complaint#: (b)(4).
 
Event or Problem Description
On november 14, 2025, intuvie received a report from a customer stating that they were experiencing issues with b2-70072 tubing, specifically that the back check valve was failing, resulting in chemotherapy and other medications from a secondary set flowing back into the primary line.The customer reported that this issue had occurred at least 30 times, and possibly more, and described it as a significant concern.The events were reported to occur at various points during therapy, including immediately after connecting the secondary set and during the course of treatment.The customer indicated that the issue was not limited to a single box of tubing but had been observed across multiple boxes over the past several months.No patient harm was reported.On november 21, 2025, follow-up information was received from the customer, who reported multiple incidents in which the secondary infusion flowed into the primary fluid bag.The customer explained that the b2-70072 tubing set was loaded into the pump with the primary bag hanging on the pole, and when the secondary line was connected above the pump and lowered to back-prime the line, then rehung above the primary bag, fluid from the secondary infusion flowed backward into the primary line fluid bag.

Brand Name
ZYNO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key23795304
Report Number3006575795-2025-00748
Device Sequence Number10476943
Product Code FPA
UDI-Device Identifier10814371020195
UDI-Public10814371020195
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB2-70072
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown